# SDR SWAA050085

- Difficulty date: January 13, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,473 hours, 51,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS BETWEEN BS 927 AND BS 947, BETWEEN STRINGERS 21L AND 22L.  REPAIRED SKIN SECTIONS PER SRM.
